# SDR FDEA201212074264

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OTBD FLAP, INBD FORWARD HINGE BRACKET, LOWER MOUNT INBD BORE FOUND CORRODED.  REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-44-08   REVISION 74.  EXISTING HOLE DIAMETER: 0.705", FINAL HOLE DIAMETER: 0.709", MAXIMUM HOLE:   0.709".  REPAIR BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-08 REVISION 74.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
